# SDR DALA2023022201337

- Difficulty date: February 8, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,777 hours, 27,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 ***DTE REQUIRED*** B757-200 / FUSELAGE / SKIN / FR 620 640 / STR 2R 2L / SHORT CENTER TO CENTER SPACING. CORRECTIVE ACTION: REF ERA 605920-14. (2620715)
